# SDR Z5FA030209N511CS1

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N511CS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5324
- Aircraft time: 6,036 hours, 4,231 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 99124641
- Part serial: 69618483
- Condition: Failed
- Location: Oil Pressure
- Part time: 3,978 hours, 2,619 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALT FL4000, ENGINES AT REDUCED PWR FOR LANDING, BOTH ENGINE OIL PRESS INDICATIONS ENTERED THE RED WHEN ENGINES PULLED BACK.  PRESSURE LOWERED THEN BACK INTO THE RED.  REMOVED LT AND RT OIL PRESSURE TRANSDUCERS AND INSTALLED NEW.  P/N ON AND OFF BOTH ENGINES 9912464-1, RT SN OFF 6961-11-8 ON 6365-9-406.  LT SN OFF 6961-8-483 ON 7365-10-184.  ALSO REPLACED BOTH RT AND LT ENGINE OIL FILTERS.  ADJUSTED BOTH RT AND LT PRESS DELTA SETTINGS IAW MM.  OPERATES NORMAL, ACFT RETURNED TO SERVICE.
